Singular differences of powers of 2×2-matrices
Compositio Mathematica, Volume 104 (1996) no. 2, p. 199-216
@article{CM_1996__104_2_199_0,
     author = {Evertse, Jan-Hendrik and Tijdeman, Robert},
     title = {Singular differences of powers of $2 \times 2$-matrices},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {104},
     number = {2},
     year = {1996},
     pages = {199-216},
     zbl = {0869.11023},
     mrnumber = {1421400},
     language = {en},
     url = {http://www.numdam.org/item/CM_1996__104_2_199_0}
}
Evertse, J.-H.; Tijdeman, R. Singular differences of powers of $2 \times 2$-matrices. Compositio Mathematica, Volume 104 (1996) no. 2, pp. 199-216. http://www.numdam.org/item/CM_1996__104_2_199_0/

1 Brown, G. and Moran, W., Schmidt's conjecture on normality for commuting matrices, Invent. Math. 111 (1993), 449-463. | Zbl 0773.11049

2 Brown, G. and Moran, W., Normality with respect to matrices, Comptes Rendus, to appear.

3 Brown, G., Moran, W. and Pollington, A.D., The Schmidt conjecture on normality in two dimensions, in preparation.

4 Laurent, M., Équations exponentielles-polynômes et suites récurrentes linéaires II, J. Number Theory 31 (1989), 24-53. | MR 978098 | Zbl 0661.10027

5 Lech, C., A note on recurring series, Ark. Math. 2 (1953), 417-421. | MR 56634 | Zbl 0051.27801

6 Schmidt, W.M., Normalität bezüglich Matrizen, J. reine angew. Math. 214/215 (1964), 227-260. | MR 163925 | Zbl 0135.10803